Unsuccessful with Getting Period from Progesterone Pills
2 Replies
tiggerpounce418 - May 4

What could be the cause of not getting a period after completing 10-days on Progesterone pills (1x/day). It is now 5-days after the last pill. I still do not have my period. I just wondered what the possible causes could be. *I will be contacting my dr as well.

 

tiggerpounce418 - May 4

Another thing I forgot to mention in the above post, is I have been having cramps daily (but off and on throughout the day) since starting the Progesterone.

 

Barry Jacobs, M. D. - May 4

You do need to be evaluated by your physician. Without taking a medical history and examining you, I do not know what the problem is.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question